# SDR IPXA10562811

- Difficulty date: September 2, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 22,227 hours, 14,706 cycles
- Engine: Pwa PW2040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51651
- Condition: Corroded
- Location: Bs 1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, SECTION 46, MAIN DECK FLOOR STRUCTURE, FLOORBEAM BS 1540, LBL 29.5, LBL 33, LBL 37, LBL 41 HAS CORROSION AT NUTCLIP HOLES OF UPPERBEAM.  REPAIRED IAW ER NR10-4400 DATED 17 SEP 2010.
